Alert archive / California / Special Weather Statements in 2012
Special Weather Statement, NWS Eureka, CA
NWS Eureka, CA issued this special weather statement at Dec 22, 2012, 11:33 AM PST for Humboldt County, California. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 22, 2012, 11:33 AM PST (19:33 UTC)
- Expired
- Dec 22, 2012, 12:15 PM PST
- In force
- 42 min
- Issued by
- NWS Eureka, CA
County Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 81 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
566
WWUS86 KEKA 221933
SPSEKA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1133 AM PST SAT DEC 22 2012
CAZ001-003-004-222015-
HUMBOLDT CA-DEL NORTE CA-
1133 AM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
NORTHERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 1215 PM PST
AT 1132 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF ORICK TO 6 MILES NORTHWEST OF FORTUNA...AND MOVING NORTHEAST AT
35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS....ALONG WITH HEAVY RAIN.
LAT...LON 4085 12418 4098 12413 4104 12414 4105 12417
4113 12417 4114 12427 4113 12418 4116 12414
4141 12408 4165 12368 4160 12371 4159 12368
4155 12368 4146 12361 4139 12364 4138 12355
4101 12351 4051 12430 4067 12431
TIME...MOT...LOC 1933Z 230DEG 45KT 4119 12427 4066 12421
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this special weather statement went out at Dec 22, 5:12 AM PST, 6 hours 21 minutes earlier.
Area forecast discussion, Dec 22, 5:12 AM PST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
512 AM PST SAT DEC 22 2012
.SYNOPSIS...UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND
WITH PERIODS OF RAIN AND HEAVY SNOW IN THE MOUNTAINS. HIGH
PRESSURE LOOKS TO BUILD IN ON MONDAY BEFORE ANOTHER SYSTEM MOVES
IN ON TUESDAY.
&&
.SHORT TERM...A DEEP UPPER LEVEL TROUGH OFF THE WEST COAST
CONTINUES TO BRING HEAVY SHOWERS AND ISOLATED THUNDERSTORMS
TO THE AREA THIS MORNING. SNOW LEVELS LOOK TO BE AROUND 1500 FEET
IN EASTERN TRINITY COUNTY THIS MORNING ACCORDING TO SURFACE
OBSERVATIONS AND A SPOTTER REPORT OF HEAVY IN WEAVERVILLE AT 2000
FT JUST AFTER MIDNIGHT. SURFACE OBSERVATIONS ESTIMATE SNOW LEVELS
TO BE AROUND 3000 FT IN HUMBOLDT AND DEL NORTE COUNTIES. SHOWERS
ARE EXPECTED TO CONTINUE THIS MORNING AND INTO EARLY AFTERNOON SO
LEFT THE WINTER STORM WARNING IN PLACE. IR SAT SHOWS THE HEAVIEST
AREA OF SHOWERS MOVING ACROSS NOW WITH A SHORT BREAK AT THE COAST
AND JUST OFFSHORE. ADDITIONAL SHOWERS ARE A BIT FARTHER OFFSHORE
SO THERE MAY BE A BRIEF BREAK THIS MORNING WITH MORE TO COME LATE
MORNING AND EARLY AFTERNOON. RADAR AND SURFACE OBSERVATIONS SHOWED
HEAVY RAINFALL WITH THESE SHOWERS IN SOUTHERN HUMBOLDT AND
MENDOCINO COUNTIES. BRIDGEVILLE HAS REPORTED NEARLY 1.5 INCHES IN
THE PAST 6 HOURS. WITH THE RECENT HEAVY RAINS IN THIS AREA ISSUED
SEVERAL AREAL FLOOD ADVISORIES. SHOWERS WILL DIMINISH ONCE AGAIN
THIS EVENING.
LATE TONIGHT INTO SUNDAY MORNING ANOTHER FRONT BEGINS TO MOVE
INTO THE AREA. ALONG THE COAST THIS WILL PUSH SNOW LEVELS BACK UP
OVER 5000 FT...HOWEVER IN EASTERN TRINITY COUNTY THE GFS IS
INDICATING SNOW LEVELS WILL STAY LOW IN THAT AREA. ALTHOUGH IT MAY
NOT BE THE CLASSIC CASE FOR FOR COLD AIR TRAPPED OVER
THERE...EXPECT THEY WILL SEE ANOTHER FAIRLY DECENT SNOW AS LOW AS
2000 TO 2500 FT. THE HEAVIEST PRECIP LOOKS TO BE WITH THE FRONT IN
THE MORNING WITH PRECIP TAPERING TO SHOWERS IN THE AFTERNOON
BEHIND THE FRONT. IN ORDER TO SHOW A BREAK AND PREVENT CONFUSION
DIDNT ISSUE ANY WINTER WEATHER PRODUCTS FOR THIS EVENING. THIS
FRONT ALSO LOOKS TO BE FAIRLY DYNAMIC AND MODELS ARE SHOWING A
DECENT AMOUNT OF INSTABILITY AND SHEAR WITH IT. ADDED
THUNDERSTORMS TO THE FORECAST. THE BEST INSTABILITY LOOKS TO BE
OVER THE SOUTHERN WATERS AND MENDOCINO COUNTY. GUSTY WINDS MAY BE
A PROBLEM AT THE COAST WITH THIS FRONT AS WELL. THE SURFACE LOW
IS PROGGED TO MOVE RIGHT OVER CAPE MENDOCINO SUNDAY MORNING.
MODELS HAVE IT DEEPENING TO 1001 AROUND 15Z JUST OFFSHORE. IF THIS
WERE TO DEEPEN MORE THAN EXPECTED A WIND ADVISORY MAY BE NEEDED
ALONG THE COAST.
PRECIP WILL BECOME SHOWERY BEHIND THIS FRONT ON SUNDAY AFTERNOON
AND DIMINISH SUNDAY NIGHT. A RIDGE OF HIGH PRESSURE LOOKS TO
BRIEFLY BUILD INTO THE AREA FOR MONDAY BRINGING A DRY DAY TO MUCH
OF THE AREA. THE RIDGE LOOKS A BIT DIRTY...SO THERE MAY BE SOME
CLOUDS IN THE NORTH DURING THE DAY. MKK
.LONG TERM...MONDAY NIGHT MODELS ARE IN DECENT AGREEMENT ON
ANOTHER SYSTEM MOVING INTO THE AREA. THIS SYSTEM LOOKS TO BE
FAIRLY SIMILAR TO THE LAST FEW WITH SNOW LEVELS LOW OVER TRINITY
COUNTY AND HIGHER ELSEWHERE. THE ECMWF STARTS TO BE A LITTLE
SLOWER WITH THIS NEXT SYSTEM THAN THE GFS SO THIS TIMING WILL NEED
TO BE WATCHED. THE UPPER LEVEL TROUGH LOOKS TO CONTINUE BRINGING
SHOWERS TO THE AREA THROUGH THURSDAY. FRIDAY INTO SATURDAY THE
GFS AND ECMWF ARE IN DECENT AGREEMENT ON BRINGING AN UPPER LEVEL
LOW DOWN COAST. THIS BRINGS SNOW LEVELS DOWN QUITE LOW ALTHOUGH
QPF REMAINS LIGHT. AS USUAL WITH CLOSED UPPER LOWS CONFIDENCE IS
RATHER LOW. ONE LITTLE WOBBLE AND THE FORECAST CAN CHANGE
SIGNIFICANTLY. MKK
&&
.AVIATION...PRIMARILY VFR CONDITIONS WILL PERSIST TODAY WITH PERIODS
OF MVFR IN SHOWERS. LIGHT TO MODERATE SOUTHERLY WINDS WILL CONTINUE
THROUGH THE DAY...INCREASING LATER TONIGHT AS THE NEXT SYSTEM
APPROACHES NORTHWEST CALIFORNIA. WIDESPREAD RAIN WILL OVERSPREAD THE
REGION LATE TONIGHT INTO SUNDAY BRINGING REDUCED CIGS AND VSBYS. RPA
&&
.MARINE...WINDS AND SEAS WILL SUBSIDE THROUGH THE MORNING HOURS
TODAY AS A COLD FRONT MOVES INLAND. HOWEVER OCCASIONAL GUSTS TO 25
KT WILL BE POSSIBLE THROUGH THE DAY...HIGHEST OVER THE OUTER
WATERS...AND SEAS WILL REMAIN ABOVE 10 FT. THUS SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT INTO TONIGHT. LATER TONIGHT A
SHORTWAVE ROTATING AROUND THE PERSISTENT UPPER LEVEL LOW OFF THE
PACIFIC NORTHWEST COAST WILL MOVE TOWARD NORTHERN CALIFORNIA. A
SURFACE LOW IS FORECAST TO DEVELOP OFF THE COAST AND DEEPEN AS IT
MOVES EAST TOWARD THE MENDOCINO COAST WITH THE ADVANCE OF THIS
UPPER LEVEL SHORTWAVE. SOUTHERLY WINDS WILL ONCE AGAIN INCREASE
AHEAD OF THIS LOW LATE TONIGHT INTO SUNDAY WITH THE HIGHEST WINDS
EXPECTED SOUTH OF THE CAPE. MODELS ARE GENERALLY IN GOOD AGREEMENT
ON THIS LOW ENTERING THE WATERS...BUT ARE HAVING DIFFICULTY WITH
THE TIMING. THUS ISSUED A GALE WATCH BEGINNING AT 11Z SUNDAY AND
CONTINUING THROUGH 23Z DUE TO TIMING UNCERTAINTIES EVEN THOUGH THE
CONDITIONS MAY DEVELOP WITHIN 24 HOURS.
FOLLOWING THE PASSAGE OF THIS UPPER LEVEL SHORTWAVE AND SURFACE
LOW...UPPER LEVEL RIDGING SHOULD BUILD BACK OVER THE WEST COAST AS
THE UPPER LOW FINALLY MOVES EAST. THIS SHOULD ALLOW NORTHWESTERLY
WINDS TO DEVELOP OVER THE WATERS FOR SUNDAY NIGHT INTO MONDAY WITH
SEAS SUBSIDING FOR A SHORT PERIOD. ANOTHER UPPER TROUGH AND SURFACE
FRONT WILL MOVE TOWARD THE WATERS TUESDAY BRINGING ANOTHER SHOT OF
STRONG SOUTHERLY WINDS INCLUDING POSSIBLE GALES AND STEEP SHORT
PERIOD SEAS. RPA
&&
.HYDROLOGY...MODERATE TO HEAVY RAIN SHOWERS MOVED OVER THE AREA
THIS MORNING. ISSUED SOME AREAL URBAN AND SMALL STREAM FLOOD
ADVISORIES FOR THIS. THE MAINSTEM RIVERS CONTINUE TO RISE
SLIGHTLY...HOWEVER SO FAR THE EEL RIVER AT FERNBRIDGE IS THE ONLY
ONE AT MONITOR STAGE. WITH THE FAIRLY HEAVY PRECIP OVERNIGHT THERE
IS THE POTENTIAL RIVERS MAY RISE MORE THAN EXPECTED. THE RIVERS IN
SOUTHERN HUMBOLDT AND MENDOCINO COUNTY WILL BE THE MOST
VULNERABLE. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 2000
FEET FOR THE CAZ004.
WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 3000
FEET FOR THE CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
NOON PST SUNDAY PZZ450-470.
GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON PZZ455-475.
SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY PZZ455-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 22, 5:34 AM PST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 534 AM PST SAT DEC 22 2012 CAZ001-231345- REDWOOD COAST- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON. SMALL HAIL IS POSSIBLE THIS MORNING WITH THE STRONGER SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN AND A SLIGHT CHANCE OF THUNDERSTORMS IS EXPECTED ONCE AGAIN SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-231345- NORTH COAST INTERIOR- 534 AM PST SAT DEC 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. ADDITIONAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY ABOVE 3000 FEET TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM WILL HIT EARLY SUNDAY MORNING, ADDITIONAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE ABOVE 3500 FEET LATE TONIGHT AND SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-231345- UPPER TRINITY RIVER- 534 AM PST SAT DEC 22 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT FOR TODAY. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY ABOVE 2000 FEET TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM WILL HIT EARLY SUNDAY MORNING, ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE POSSIBLE ABOVE 2000 FEET LATE TONIGHT AND SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-231345- MENDOCINO COAST- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON. SMALL HAIL IS POSSIBLE THIS MORNING WITH THE STRONGER SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. UNSETTLED WET WEATHER WILL PERSIST INTO THE WEEKEND. ISOLATED THUNDERSTORM ARE POSSIBLE AGAIN ON SUNDAY. STAY TUNED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-231345- MENDOCINO INTERIOR- 534 AM PST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF RAIN WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER STORM SYSTEM WILL BRING ADDITIONAL RAIN AND HIGH ELEVATION SNOW THE REGION EARLY SUNDAY MORNING. SNOW LEVELS INITIALLY WILL BE AROUND 3000 FEET RISING TO 5000 FT. SNOW ACCUMULATION OF 3 TO 8 INCHES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 22, 6:22 AM PST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
622 AM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM DEBRIS FLOW 1 NNE GARBERVILLE 40.11N 123.80W
12/22/2012 HUMBOLDT CA DEPT OF HIGHWAYS
REDWOOD DRIVE BETWEEN EVERGREEN AND RENNER CLOSED DUE TO
A SLIDE.
&&
RPALocal storm report, Dec 22, 6:33 AM PST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
633 AM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 AM HAIL EUREKA 40.80N 124.16W
12/22/2012 E0.25 INCH HUMBOLDT CA OFFICIAL NWS OBS
SMALL HAIL SHOWER AT THE NATIONAL WEATHER SERVICE OFFICE
ON WOODLEY ISLAND. PRECIPITATION WAS MOSTLY HAIL DURING
THE HEAVIEST PORTION OF THE SHOWER. SHOWER LASTED FOR
LESS THAN ONE MINUTE AND THE HAIL MELTED QUICKLY.
&&
RPASpecial weather statement, Dec 22, 6:48 AM PST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE
648 AM PST SAT DEC 22 2012
CAZ001-003-221515-
HUMBOLDT CA-DEL NORTE CA-
648 AM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 715 AM PST
AT 642 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ORICK...MOVING NORTHEAST AT 40 MPH. THIS
WILL CROSS HWY 101 BETWEEN ORICK AND KLAMATH.
SMALL HAIL IS EXPECTED WITH THIS STORM....ALONG WITH HEAVY RAIN.
SMALL HAIL CAN ACCUMULATE ON ROADWAYS RESULTING IN VERY SLIPPERY
CONDITIONS. IF DRIVING ON A HAIL COVERED ROAD...DO NOT SLAM ON THE
BRAKES. INSTEAD EASE OFF THE GAS PEDAL AND AVOID OVER-CORRECTING.
LAT...LON 4148 12375 4120 12403 4120 12412 4139 12408
4148 12408 4151 12410 4154 12410 4156 12411
4160 12411 4161 12413 4163 12412
TIME...MOT...LOC 1446Z 215DEG 35KT 4130 12412
MKKLocal storm report, Dec 22, 9:42 AM PST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
942 AM PST SAT DEC 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 7 E BRIDGEVILLE 40.47N 123.67W
12/22/2012 M2.0 INCH HUMBOLDT CA PUBLIC
ATR 2700 FEET...SNOWED 2 INCHES OVER NIGHT AS REPORTED BY
TRAINED SPOTTER BETWEEN BRIDGEVILLE AND DINSMORE.
0845 AM HAIL GASQUET 41.85N 123.97W
12/22/2012 M0.25 INCH DEL NORTE CA PUBLIC
THUNDERSTORM MAINLY SOUTHEAST WITH 1/3 COVERAGE OF SMALL
HAIL.
&&
ASHFORDSpecial weather statement, Dec 22, 11:33 AM PST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1133 AM PST SAT DEC 22 2012
CAZ001-003-004-222015-
HUMBOLDT CA-DEL NORTE CA-
1133 AM PST SAT DEC 22 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
NORTHERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 1215 PM PST
AT 1132 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF ORICK TO 6 MILES NORTHWEST OF FORTUNA...AND MOVING NORTHEAST AT
35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS....ALONG WITH HEAVY RAIN.
LAT...LON 4085 12418 4098 12413 4104 12414 4105 12417
4113 12417 4114 12427 4113 12418 4116 12414
4141 12408 4165 12368 4160 12371 4159 12368
4155 12368 4146 12361 4139 12364 4138 12355
4101 12351 4051 12430 4067 12431
TIME...MOT...LOC 1933Z 230DEG 45KT 4119 12427 4066 12421The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:40 PM PST | Areal Flood Advisory | EKA | Humboldt | 12 hr |
| Dec 21, 10:47 PM PST | Special Weather Statement | EKA | Mendocino | 13 min |
| Dec 21, 11:53 PM PST | Special Weather Statement | EKA | Mendocino | 22 min |
| Dec 22, 12:16 AM PST | Special Weather Statement | EKA | Lake | 44 min |
| Dec 22, 12:45 AM PST | Areal Flood Advisory | EKA | Mendocino | 7 hr |
| Dec 22, 12:50 AM PST | Special Marine Warning | EKA | 55 min | |
| Dec 22, 1:32 AM PST | Special Weather Statement | EKA | Del Norte | 43 min |
| Dec 22, 1:38 AM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino, Trinity | 6 hr |
| Dec 22, 1:56 AM PST | Special Marine Warning | EKA | 49 min | |
| Dec 22, 2:08 AM PST | Special Weather Statement | EKA | 37 min | |
| Dec 22, 2:44 AM PST | Special Weather Statement | EKA | Mendocino | 46 min |
| Dec 22, 2:47 AM PST | Special Marine Warning | EKA | 47 min | |
| Dec 22, 3:03 AM PST | Gale Watch | EKA | 12 hr | |
| Dec 22, 3:09 AM PST | Special Weather Statement | EKA | Mendocino | 21 min |
| Dec 22, 6:48 AM PST | Special Weather Statement | EKA | Del Norte | 27 min |
| Dec 22, 10:01 AM PST | River Flood Watch | EKA | Mendocino | 24 hr |
| Dec 22, 11:43 AM PST | Special Weather Statement | EKA | Mendocino | 47 min |
| Dec 22, 11:50 AM PST | Special Marine Warning | EKA | 25 min | |
| Dec 22, 12:59 PM PST | Special Marine Warning | EKA | 31 min | |
| Dec 22, 1:02 PM PST | Special Weather Statement | EKA | 43 min | |
| Dec 22, 1:47 PM PST | Special Weather Statement | EKA | Del Norte | 43 min |
| Dec 22, 2:26 PM PST | Special Weather Statement | EKA | 19 min | |
| Dec 22, 2:34 PM PST | Gale Warning | EKA | 23 hr | |
| Dec 22, 2:52 PM PST | Wind Advisory | EKA | 20 hr | |
| Dec 22, 3:06 PM PST | Winter Weather Advisory | EKA | 24 hr | |
| Dec 22, 3:10 PM PST | Special Weather Statement | EKA | Del Norte | 50 min |
Nearby
Special Weather Statements in California, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.